SUNIHEET 25

SUNIHEET 25

Product Details:

  • Pacakaging (Quantity Per Box) 10 strips per box
  • Salt Composition Paracetamol
  • Origin of Medicine Synthetic
  • Drug Type Antipyretic
  • Ingredients Paracetamol 25mg
  • Physical Form Tablet
  • Function Reduces fever and relieves mild to moderate pain
  • Click to View more
X

SUNIHEET 25 Product Specifications

  • 10 strips per box
  • Adults and children above 12 years
  • Antipyretic
  • Paracetamol
  • Synthetic
  • Take 1-2 tablets every 4-6 hours or as directed by a physician. Do not exceed 8 tablets in 24 hours.
  • Pack of 10 tablets
  • Individuals with fever and minor aches
  • Paracetamol 25mg
  • Store in a cool dry place below 30C. Keep away from direct sunlight.
  • Tablet
  • 25mg per tablet
  • Reduces fever and relieves mild to moderate pain
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Antiviral Medicine' category



Back to top
trade india member
HEET HEALTHCARE PVT. LTD. All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Private Limited.